# SDR DALA2017012300535

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 74,080 hours, 29,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR MISSING 3 DOOR STOP PLATES ON FWD SIDE OF DOOR.  INSTALLEDTHE STOP FITTING PLATES IAW AMM 52-11. OK FOR SERVICE.
